MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 113" (287 CM) APPX 14.7 ML, 10 DROP ADMIN SET W/MICROCLAVE¿ CLEAR, REMV 4-WAY NA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 113" (287 CM) APPX 14.7 ML, 10 DROP ADMIN SET W/MICROCLAVE¿ CLEAR, REMV 4-WAY NA; STOPCOCK, I.V. SET
Catalog Number AC233
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the multiple attempts were requested for the device to be returned for evaluation, it has not been received.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 113" (287 cm) appx 14.7 ml, 10 drop admin set w/microclave¿ clear, remv 4-way nanoclave¿ stopcock, remv 2-gang 4-way nanoclave¿ stopcocks, spin luer, 2 ext.The report stated that the stopcocks are falling apart and disconnecting.There was no report of any human harm.
 
Additional Manufacturer Narrative
No ac233 product samples, videos or photographs were returned for investigation.The device history report (dhr) was not reviewed, no lot number information was provided.The complaint cannot be confirmed, without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.

Brand Name
113" (287 CM) APPX 14.7 ML, 10 DROP ADMIN SET W/MICROCLAVE¿ CLEAR, REMV 4-WAY NA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20421403
Report Number9617594-2024-01423
Device Sequence Number8257699
Product Code FMG
UDI-Device Identifier00887709120174
UDI-Public00887709120174
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC233
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown